# SDR IPXA09656306

- Difficulty date: June 1, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 33,365 hours, 10,285 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410353
- Part serial: 000748
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING - NR 3 SLAT NOSE SKIN AT I/B SUPPORT WEB FOUND CRACKED (CRACK 0.125 INCH LENGTH).  LT WING NR 3 SLAT I/B SUPPORT WEB OSS 724-11, NOSE SKIN REPAIRED AS PER SRM 57-43-01-2R2 FIG 201 REV 44 THIS REPAIR CLASSIFIED AS A MAJOR REPAIR WITH MATERIAL 7075-0-007IN AS DOUBLER 7075-0-0063IN AS REPAIR PLATE.  REPAIR SIZE 10.25 X 12.75 INCHES.
